MathSciNet Relay Station
MathSciNet bibliographic data
MR1417366 46H05 (15A09 16U60 34G10 47A05 47N20)
Koliha, J. J. A generalized Drazin inverse. Glasgow Math. J. 38 (1996), no. 3, 367–381.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement